# SDR SWAA2012022701763

- Difficulty date: February 15, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 51,309 hours, 41,294 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Fitting
- Part number: 6546540
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM ATTACHMENT CLIP CRACKED AT BS 639, RBL 45.5.  REPLACED CLIP IAW SRM AND DWG.
